# SDR DALA2025120508921

- Difficulty date: December 4, 2025
- Submitted: December 5, 2025
- Operation: Air carrier
- Aircraft: N302DN
- Make and model: Airbus A321-213
- Aircraft serial: 7031
- Aircraft time: 28,203 hours, 13,986 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SVC CHK FOUND EMERGENCY LIGHTS IN AISLE 13, 14, 15, 16, 19, 20, 23, 24, 30, 31, 32, 36 AND 37 DO NOT TURN ON.   REPLACED 11WL BATTERY PER A321 AMM 33-51. (LP 8149558)
